# SDR AALA202212124063

- Difficulty date: December 11, 2022
- Submitted: December 12, 2022
- Operation: Air carrier
- Aircraft: N986NN
- Make and model: Boeing 737823
- Aircraft serial: 31236
- Aircraft time: 20,420 hours, 8,427 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Screw
- Condition: Unsecure
- Location: Door Track
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY DOOR DIFFICULT TO OPEN OR CLOSE. RESECURED SCREW AROUND TRACK AREA L4 OK FOR SERVICE.
